# SDR CALA2014072191487

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 62,484 hours, 17,164 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP UPPER OTBD EDGE WORN IAW ECRA 5753-01414.  THE RT INBD FLAP UPPER SKIN REPAIR RECEIVED FIRST STAGE APPROVAL.  A NEW FAA 8100-9 APPROVAL SHOWING COMPLIANCE WITH 14 CFR 26.43 D & 25.571 IS REQUIRED ON OR BEFORE 20 OCT 2014 FOR THE ACFT TO REMAIN AIRWORTHY.  VIA ECRA 5753- 01414 REV A REPAIR IS NOW A PERMANENT REPAIR ON RT INBD MAIN FLAP UPPER INBD SKIN PANEL.
